... sensitive to ssri's which is why I'm in such a low dose. But I went up yesterday and just feel off and just more anxious today. Is this common?
Alicia; YES THIS IS VERY COMMON AND YOU HAVE A VERY GOOD DOCTOR AND KNOWS MUCH ABOUT THIS MEDICATION BUT IT REALLY WORKS WELL FOR MANY PEOPLE YOUR DOCTOR IS HOPING THAT YOUR BODY CATCHES UP WITH THE SIDE EFFECTS WHEN WE FIRST START THESE MEDICATIONS AND SLOWLY GO AWAY AND THEN WHEN YOU GET A DOSE INCREASE LIKE 2 DAYS AGO THEY GET A LITTLE MORE. dear if I were you I WOULD ASK YOUR DOCTOR IF YOUR STIL FEELING TO ANXIOUS WHEN YOU ARE TO GO TO 50MG IF YOU CAN WAIT UNTIL SOME OF THESE SIDE EFFECTS GO AWAY. ALL THIS IS GOING TO DO IS TAKE A LITTLE LONGER TO GET TO THE DOSE YOUR DOCTOR WANT TO REACH. BUT WHY BE MISERABLE. ALL THE TIME BUT REALLY MOST PEOPLE BETWEEN 7 AND 10 DAYS GET USED TO THE DOSE CHANGE SO WE WELL HOPE IT WON'T BOTHER YOU BY THEN HAVE TO THINK POSITIVE WHEN WE CAN. IT'S NOT EASY BUT AT LEAST YOU KNOW WHAT TO EXPECT WHEN THE DOSE IS INCREASED BUT EACH TIME IT IS INCREASED NORMALLY THE SIDE EFFECTS GO AWAY FASTER
NOW WE ARE ALL DIFFERENT SO DON'T GET UPSET IF IT DOES NOT BUT Let us HOPE YOU ARE IN THAT GROUP. HAVE A GREAT DAY AND KNOW YOU WELL GET PAST THIS AND IT'S JUST TEMPORARY. And if you don't mind me asking are you taking this for depression or OCD AND ANXIETY. AND ONE LAST THING THERE ARE MANY OTHERS OF THE MEDICATIONS LIKE THIS ONE BUT THEY WORK DIFFERENT AND ARE NOT SSRI SO DON'T WORRY YOUR DOCTOR WELL GET SOMETHING TO WORK WE ALL WISH IT DID NOT TAKE SO LONG FOR THESE MEDICATIONS TO KICK IN. dO YOUR BEST TO KEEP THE CHIN UP. CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After trying many different SSRI's my MD finally tried me on Luvox CR first at 100mg, then 200, and?
Updated 7 Mar 2012 • 2 answers
Updated 27 Jul 2012 • 2 answers
Updated 6 Nov 2013 • 3 answers
Updated 27 Sep 2016 • 1 answer
Updated 19 Sep 2016 • 1 answer